Lack of evidence on diets for obesity for children: a systematic review.

Gibson, LJ; Peto, J; Warren, JM; Dos Santos Silva, I; (2006) Lack of evidence on diets for obesity for children: a systematic review. International journal of epidemiology, 35 (6). pp. 1544-52. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/dyl208

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/ije/dyl208

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar